MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE PROCEED; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE PROCEED; WIRE, GUIDE, CATHETER
Model Number 1030904
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the 0.14 hi-torque proceed guide wire separated in the anatomy.The separated portion was retrieved via snare.There were no adverse patient sequela and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.Return of the guide wire may have further aided the analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.Possible factors that may contribute to guide wire breaks/separations can be affected by numerous factors including, but not limited to, manufacturing, guide wire damage, guide wire re-insertions, handing/manipulation, tensile or torsional loads beyond its design limits, entanglement with other devices or anatomical conditions.Based on the limited information provided by the account, the investigation was unable to determine a conclusive cause for the reported separation.Additionally, the reported treatment appears to be related to the operational context of the procedure as the separated portion of the wire was removed using a snare device.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE PROCEED
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key12882782
Report Number2024168-2021-10831
Device Sequence Number3961220
Product Code DQX
UDI-Device Identifier08717648321382
UDI-Public08717648321382
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number1030904
Device Catalogue Number1030904
Device Lot Number1021661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown